Some effects of property Np on the higher normality and defining equations of nonlinearly normal varieties

Sijong Kwak, Euisung Park

Research output: Contribution to journalArticle

18 Citations (Scopus)

Abstract

For a smooth projective variety X ⊂ ℙr embedded by the complete linear system, Property Np has been studied for a long time ([5], [11], [12], [7] etc.). On the other hand, Castelnuovo-Mumford regularity conjecture and related problems have been focused for a projective variety which is not necessarily linearly normal ([2], [13], [15], [17], [20] etc.). This paper aims to explain the influence of Property Np on higher normality and defining equations of a smooth variety embedded by a sub-linear system. Also we prove a claim about Property Np of surface scrolls which is a generalization of Green's work in [11] about Property Np for curves.

Original languageEnglish
Pages (from-to)87-105
Number of pages19
JournalJournal fur die Reine und Angewandte Mathematik
Issue number582
DOIs
Publication statusPublished - 2005 May

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Some effects of property N<sub>p</sub> on the higher normality and defining equations of nonlinearly normal varieties'. Together they form a unique fingerprint.

  • Cite this